Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Reduction of the Zyprexa by: Sebastian - long HappyGirl

Posted by Sebastian on June 26, 2004, at 12:56:25

In reply to Reduction of the Zyprexa// Sebastian, posted by HappyGirl on June 26, 2004, at 11:18:09

HappyGirl,

Right now, I take 40 mg celexa, 300 mg WB sr, and 7.5 zp.

Other meds (that I remember): prozac, depakote, risperdal, ECT, abilify.

I was taking a 10 mg dose of zp for the past 5 years. Just in the past year I reduced to 7.5 mg succesfully. Before finding the 7.5 dose, I tried 5 mg, 3.75 mg, and 6.25 mg. None of which worked. Well some seemed to for a while, looking back they didn't. I had problems with not functioning properly at work, lack of sleep, anxiety, panic, depression. Also positive side-effects, like, feeling more alive, less sedation, more out going. 2 years ago I tried doses like 0 mg, 1.25 mg, 2.5, and 5 mgs. 5 seemed to work, till I got back in classes, then I could not concentrate on studies. The other lower ones, produced supper duper anxiety, to the point I thought I was going to go running through the parking lot screeming with my hands in the air, feared leaving the house, worried that I was subconciously suicidal (not that I was planing it), feeling realy bad, tired, sleepless, couldn't even eat food at one point on 0 mg. Oh and bad head ackes, paranoia - supper concious, uncontrolable moods like bursts of laughter in the class room, excessive worries. I guess this is why I need zyprexa, to treat this. Must have been my simptoms, not withdraw from zyprexa.

My doctor mentioned to me that if my side-efeects from meds were in the way of me feeling happy to skip a dose. I tried it a few times; some times it was great, but most times I am so sensitive to the chemical loss that I feel horible, I even have to take the meds at the same time every night (10pm) or I will feel off/not right, day light savings time even throws me.

When I take a short break or reduction the initial sensation makes me feel great, but after a while I just feel bad and when I get back on the meds, I have a feeling of tring to catch up on my mental state.

One thing I am glad of is the reduction from 10 mg to 7.5 actualy working for me. I was hoping that after a year anouther reduction to 5 mg would work, guess not. I'm not sure why I need this med, is it the sedation I need, or the anti-psychotic properties. I'm starting to think its the AP properties. Think I will stick with ZP and not try the remeron, or any other AP (none of which have ever even remotly worked for me).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sebastian thread:356760
URL: http://www.dr-bob.org/babble/20040621/msgs/360667.html